当前期刊: Analysis & PDE Go to current issue    加入关注   
显示样式:        排序: IF: - GO 导出
我的关注
我的收藏
您暂时未登录!
登录
  • A proof of the instability of AdS for the Einstein-null dust system with an inner mirror
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Georgios Moschidis

    In 2006, Dafermos and Holzegel formulated the so-called AdS instability conjecture, stating that there exist arbitrarily small perturbations to AdS initial data which, under evolution by the Einstein vacuum equations for Λ < 0 with reflecting boundary conditions on conformal infinity ℐ, lead to the formation of black holes. The numerical study of this conjecture in the simpler setting of the spherically

    更新日期:2020-09-18
  • On uniqueness results for Dirichlet problems of elliptic systems without de Giorgi–Nash–Moser regularity
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Pascal Auscher; Moritz Egert

    We study uniqueness of Dirichlet problems of second-order divergence-form elliptic systems with transversally independent coefficients on the upper half-space in the absence of regularity of solutions. To this end, we develop a substitute for the fundamental solution used to invert elliptic operators on the whole space by means of a representation via abstract single-layer potentials. We also show

    更新日期:2020-09-12
  • Eigenvalue bounds for non-self-adjoint Schrödinger operators with nontrapping metrics
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Colin Guillarmou; Andrew Hassell; Katya Krupchyk

    We study eigenvalues of non-self-adjoint Schrödinger operators on nontrapping asymptotically conic manifolds of dimension n ≥ 3. Specifically, we are concerned with the following two types of estimates. The first one deals with Keller-type bounds on individual eigenvalues of the Schrödinger operator with a complex potential in terms of the Lp-norm of the potential, while the second one is a Lieb–Thirring-type

    更新日期:2020-09-12
  • Weak solutions to the quaternionic Monge–Ampère equation
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Marcin Sroka

    We solve the Dirichlet problem for the quaternionic Monge–Ampère equation with a continuous boundary data and the right-hand side in Lp for p > 2. This is the optimal bound on p. We prove also that the local integrability exponent of quaternionic plurisubharmonic functions is 2, which turns out to be less than an integrability exponent of the fundamental solution.

    更新日期:2020-09-12
  • Spectral stability of inviscid columnar vortices
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Thierry Gallay; Didier Smets

    Columnar vortices are stationary solutions of the three-dimensional Euler equations with axial symmetry, where the velocity field only depends on the distance to the axis and has no component in the axial direction. Stability of such flows was first investigated by Lord Kelvin in 1880, but despite a long history the only analytical results available so far provide necessary conditions for instability

    更新日期:2020-09-12
  • Evanescent ergosurface instability
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Joe Keir

    Some exotic compact objects, including supersymmetric microstate geometries and certain boson stars, possess evanescent ergosurfaces: time-like submanifolds on which a Killing vector field, which is time-like everywhere else, becomes null. We show that any manifold possessing an evanescent ergosurface but no event horizon exhibits a linear instability of a peculiar kind: either there are solutions

    更新日期:2020-09-12
  • Boundary value problems for second-order elliptic operators with complex coefficients
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Martin Dindoš; Jill Pipher

    The theory of second-order complex-coefficient operators of the form ℒ = divA(x)∇ has recently been developed under the assumption of p-ellipticity. In particular, if the matrix A is p-elliptic, the solutions u to ℒu = 0 will satisfy a higher integrability, even though they may not be continuous in the interior. Moreover, these solutions have the property that |u|p∕2−1u ∈ Wloc1,2. These properties

    更新日期:2020-09-12
  • On the sharp upper bound related to the weak Muckenhoupt–Wheeden conjecture
    Anal. PDE (IF 1.712) Pub Date : 2020-09-12
    Andrei K. Lerner; Fedor Nazarov; Sheldy Ombrosi

    We construct an example showing that the upper bound [w]A1 log(e+[w]A1) for the L1(w) → L1,∞(w) norm of the Hilbert transform cannot be improved in general.

    更新日期:2020-09-12
  • Epsilon-regularity for p-harmonic maps at a free boundary on a sphere
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Katarzyna Mazowiecka; Rémy Rodiac; Armin Schikorra

    We prove an 𝜖-regularity theorem for vector-valued p-harmonic maps, which are critical with respect to a partially free boundary condition, namely that they map the boundary into a round sphere. This does not seem to follow from the reflection method that Scheven used for harmonic maps with free boundary (i.e., the case p = 2): the reflected equation can be interpreted as a p-harmonic map equation

    更新日期:2020-09-11
  • Regularity results for generalized double phase functionals
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Sun-Sig Byun; Jehan Oh

    We consider a wide class of functionals with the property of changing their growth and ellipticity properties according to the modulating coefficients in the framework of Musielak–Orlicz spaces. In particular, we provide an optimal condition on the modulating coefficient to establish the Hölder regularity and Harnack inequality for quasiminimizers of the generalized double phase functional with (G

    更新日期:2020-08-20
  • Uniform Sobolev estimates for Schrödinger operators with scaling-critical potentials and applications
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Haruya Mizutani

    We prove uniform Sobolev estimates for the resolvent of Schrödinger operators with large scaling-critical potentials without any repulsive condition. As applications, global-in-time Strichartz estimates including some nonadmissible retarded estimates, a Hörmander-type spectral multiplier theorem, and Keller-type eigenvalue bounds with complex-valued potentials are also obtained.

    更新日期:2020-08-20
  • When does a perturbed Moser–Trudinger inequality admit an extremal ?
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Pierre-Damien Thizy

    We are interested in several questions raised mainly by Mancini and Martinazzi (2017) (see also work of McLeod and Peletier (1989) and Pruss (1996)). We consider the perturbed Moser–Trudinger inequality Iαg(Ω) at the critical level α = 4π, where g, satisfying g(t) → 0 as t → +∞, can be seen as a perturbation with respect to the original case g ≡ 0. Under some additional assumptions, ensuring basically

    更新日期:2020-08-20
  • Well-posedness of the hydrostatic Navier–Stokes equations
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    David Gérard-Varet; Nader Masmoudi; Vlad Vicol

    We address the local well-posedness of the hydrostatic Navier–Stokes equations. These equations, sometimes called reduced Navier–Stokes/Prandtl, appear as a formal limit of the Navier–Stokes system in thin domains, under certain constraints on the aspect ratio and the Reynolds number. It is known that without any structural assumption on the initial data, real-analyticity is both necessary and sufficient

    更新日期:2020-08-20
  • Sharp variation-norm estimates for oscillatory integrals related to Carleson’s theorem
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Shaoming Guo; Joris Roos; Po-Lam Yung

    We prove variation-norm estimates for certain oscillatory integrals related to Carleson’s theorem. Bounds for the corresponding maximal operators were first proven by Stein and Wainger. Our estimates are sharp in the range of exponents, up to endpoints. Such variation-norm estimates have applications to discrete analogues and ergodic theory. The proof relies on square function estimates for Schrödinger-like

    更新日期:2020-08-20
  • Federer’s characterization of sets of finite perimeter in metric spaces
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Panu Lahti

    Federer’s characterization of sets of finite perimeter states (in Euclidean spaces) that a set is of finite perimeter if and only if the measure-theoretic boundary of the set has finite Hausdorff measure of codimension 1. In complete metric spaces that are equipped with a doubling measure and support a Poincaré inequality, the “only if” direction was shown by Ambrosio (2002). By applying fine potential

    更新日期:2020-08-20
  • Spectral theory of pseudodifferential operators of degree 0 and an application to forced linear waves
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Yves Colin de Verdière

    We extend the results of our paper “Attractors for two-dimensional waves with homogeneous Hamiltonians of degree 0,” written with Laure Saint-Raymond, to the case of forced linear wave equations in any dimension. We prove that, in dimension 2, if the foliation on the boundary at infinity of the energy shell is Morse–Smale, we can apply Mourre’s theory and hence get the asymptotics of the forced solution

    更新日期:2020-08-20
  • Global existence for the derivative nonlinear Schrödinger equation with arbitrary spectral singularities
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Robert Jenkins; Jiaqi Liu; Peter Perry; Catherine Sulem

    We show that the derivative nonlinear Schrödinger (DNLS) equation is globally well-posed in the weighted Sobolev space H2,2(ℝ). Our result exploits the complete integrability of the DNLS equation and removes certain spectral conditions on the initial data required by our previous work, thanks to Zhou’s analysis (Comm. Pure Appl. Math. 42:7 (1989), 895–938) on spectral singularities in the context of

    更新日期:2020-08-20
  • Unconditional existence of conformally hyperbolic Yamabe flows
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Mario B. Schulz

    We prove global existence of instantaneously complete Yamabe flows on hyperbolic space of arbitrary dimension m ≥ 3 starting from any smooth, conformally hyperbolic initial metric. We do not require initial completeness or curvature bounds. With the same methods, we show rigidity of hyperbolic space under the Yamabe flow.

    更新日期:2020-08-20
  • Sharpening the triangle inequality : envelopes between L2 and Lp spaces
    Anal. PDE (IF 1.712) Pub Date : 2020-07-27
    Paata Ivanisvili; Connor Mooney

    Motivated by the inequality ∥f + g∥22 ≤∥f∥22 + 2∥fg∥1 + ∥g∥22, Carbery (2009) raised the question of what is the “right” analogue of this estimate in Lp for p≠2. Carlen, Frank, Ivanisvili and Lieb (2018) recently obtained an Lp version of this inequality by providing upper bounds for ∥f + g∥pp in terms of the quantities ∥f∥pp, ∥g∥pp and ∥fg∥p∕2p∕2 when p ∈ (0,1] ∪ [2,∞), and lower bounds when p ∈ (−∞

    更新日期:2020-08-20
Contents have been reproduced by permission of the publishers.
导出
全部期刊列表>>
物理学研究前沿热点精选期刊推荐
科研绘图
欢迎报名注册2020量子在线大会
化学领域亟待解决的问题
材料学研究精选新
GIANT
自然职场线上招聘会
ACS ES&T Engineering
ACS ES&T Water
屿渡论文,编辑服务
阿拉丁试剂right
张晓晨
田蕾蕾
李闯创
刘天飞
隐藏1h前已浏览文章
课题组网站
新版X-MOL期刊搜索和高级搜索功能介绍
ACS材料视界
天合科研
x-mol收录
X-MOL
清华大学
廖矿标
陈永胜
试剂库存
down
wechat
bug